On the law of the iterated logarithm for permuted lacunary sequences (bibtex)
by Christoph Aistleitner, István Berkes, Robert Tichy
Reference:
Christoph Aistleitner, István Berkes, Robert Tichy, On the law of the iterated logarithm for permuted lacunary sequences, Proceedings of the Steklov Institute of Mathematics, 276, 3-20, (2012).
Bibtex Entry:
@Article{aistleitner_berkes_tichy2,
  Title = {On the law of the iterated logarithm for permuted lacunary sequences},
  Author  = {Christoph Aistleitner and Istv\'an Berkes and Robert Tichy},
  Journal = {Proceedings of the Steklov Institute of Mathematics},
  Year  = {2012},
  xxNumber = {Teoriya Chisel, Algebra i Analiz},
  Pages  = {3-20},
  Volume = {276},
  Arxiv  = {1311.4927},
  Mrnumber = {2986106},
  Xxurl    = {http://www.math.tugraz.at/discrete/publications/projects/files/aistleitner_etal_itlog.pdf},
}